Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What could cause shivering,sweating,cold,headache and dizziness when having diabete and hypertension?

Apr 2014
User rating for this question
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hi my temperature is 38.9 and i have type 2 diabetes (diet controlled) and mild hypertnsion. I am shivering, sweaty, cold and have a headache behind my eyes. It hurts a little when looking into light but not severe. I have had these symptoms for 1 day. I have also taken parecetamol around 10pm GMT. Head hurts when i cough and shake my head. Feeling dizzy when i walk aswell. Pls advise? I am a very anxious person.
Posted Mon, 6 Jan 2014 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You may have flu symptoms. Detailed Answer: Hello Pritpalbhurji Thanks for writing to XXXXXXX You may have flu symptoms . Generally it is due to viral causes and these are self limiting. But mostly this condition is associated with superadded infection,so you can take antibiotics also. You should also take antihistaminics like levocetrizine. You also need routine hemogram.Further investigations can be done if needed. You can take tablet paracetamol 500 mg thrice daily till fever and headache persists. You don't need to be anxious. Take rest and lot of fluids.You will be alright. You can consult physician if necessary. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor